The "strange term" in the periodic homogenization for multivalued Leray-Lions operators in perforated domains

Abstract : Using the periodic unfolding method of Cioranescu, Damlamian and Griso, we study the homogenization for equations of the form $$-\Div d_\varepsilon=f,\text{ with }\bigl(\nabla u_{\varepsilon , \delta }(x),d_{\varepsilon , \delta }(x)\bigr) \in A_\varepsilon(x)$$ in a perforated domain with holes of size $\varepsilon \delta $ periodically distributed in the domain, where $A_\varepsilon $ is a function whose values are maximal monotone graphs (on $\R^{N})$. Two different unfolding operators are involved in such a geometric situation. Under appropriate growth and coercivity assumptions, if the corresponding two sequences of unfolded maximal monotone graphs converge in the graph sense to the maximal monotone graphs $A(x,y)$ and $A_0(x,z)$ for almost every $(x,y,z)\in \Omega \times Y \times \R^N$, as $\varepsilon \to 0$, then every cluster point $(u_0,d_0)$ of the sequence $(u_{\varepsilon , \delta }, d_{\varepsilon , \delta } )$ for the weak topology in the naturally associated Sobolev space is a solution of the homogenized problem which is expressed in terms of $u_0$ alone. This result applies to the case where $A_{\varepsilon}(x)$ is of the form $B(x/\varepsilon)$ where $B(y)$ is periodic and continuous at $y=0$, and, in particular, to the oscillating $p$-Laplacian.
Type de document :
Article dans une revue
Ricerche di matematica, Springer Verlag, 2010, 59 (2), pp.281-312
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00523347
Contributeur : Nicolas Meunier <>
Soumis le : lundi 4 octobre 2010 - 22:02:50
Dernière modification le : mardi 11 octobre 2016 - 13:28:42
Document(s) archivé(s) le : jeudi 25 octobre 2012 - 16:30:30

Fichier

Damlamian-Meunier_2010-06-26.p...
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00523347, version 1

Citation

Alain Damlamian, Nicolas Meunier. The "strange term" in the periodic homogenization for multivalued Leray-Lions operators in perforated domains. Ricerche di matematica, Springer Verlag, 2010, 59 (2), pp.281-312. <hal-00523347>

Partager

Métriques

Consultations de
la notice

179

Téléchargements du document

93